# SDR REXA2016071201288

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,911 hours, 18,361 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, GEAR RETRACTION, NOSE DOOR OPEN & GEAR DISAGREE WARNINGS ANNUNCIATED, NOSE WHEEL STAYS IN DOWN & LOCKED POSITION. 
R & R NLG CENTERING PROXIMITY SENSOR BRACKET SUB ASSY IAW AMM 32-21-01.  PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW AMM 32-30-00. ALL CHECKED GOOD.
